English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92604/122928 (75%)
Visitors : 26813778      Online Users : 473
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/110632
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/110632

    Title: A Statistical Analysis of Testlets - A Parametric Approach
    Authors: 宋傳欽
    Shih, Yan-Teng
    Jinn, Jann-Huei
    Contributors: 應數系
    Keywords: Classical test theory, Difficulty index, Discrimination index, High-scoring group, Item, Lowscoring group, Testlet
    Date: 2015-06
    Issue Date: 2017-06-29 11:09:16 (UTC+8)
    Abstract: Based on the basic concepts in classical test theory (CTT), Song et al. (2014) proposed a parametric method to develop the computational formulas of difficulty index and discrimination index for independent test items. In this article, modeling testlets with appropriate probability structures, we generalize their results to items in testlets. This parametric approach considers the dependence between the items within each testlet. It would also take the effect of performance of middle-scoring group on these two index values into account. In addition, we provide an efficient computing algorithm for obtaining both of them by using the probability generating function technique. Real data taken from the English Test Items of the Second Basic Competence Test for Junior High School Students in 2007 in Taiwan are used for empirical study, and the results are compared with those obtained by the traditional nonparametric method. Discrepancies between these two methods are also discussed in this study.
    Relation: American Review of Mathematics and Statistics, 3(1), 34-51
    Data Type: article
    DOI 連結: http://dx.doi.org/10.15640/arms.v3n1a5
    DOI: 10.15640/arms.v3n1a5
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    34-51.pdf176KbAdobe PDF236View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback